# SDR MASA2011070503152

- Difficulty date: July 3, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,094 hours, 15,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX SYS 2.  MX WORKING.  SERVICE DOOR AT FAULT.  PX38 WAS JUST CHANGED, NEED TO VERIFY RIGGING THEN INSPECT FOR FAULTY WIRING.  ADJ PX38 AND REPAIRED WIRING AT PX45.
